# SDR C1HA200476002

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Condition: Erratic
- Location: Both
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

BOTH GLIDE SLOPES ERRATIC CAUSING GO-AROUND. SUSPECT GROUND PROBLEM.  PERFORMED TEST ON BOTH ILS SYSTEMS. NO DEFECT NOTED IAW MM 34-31-00.
